Causes And Ways To Deal With Vaginal Discharge And Thickening Of The Uterine Wall?
Hello my doctor, I’m balqis from malaysia.Doktor I want to ask about the problem of vaginal discharge, speculum and also sick with my husband1. Bleaching turned green I went to check and the doctor gave medicine to enter through the vagina. But I can’t get everything because my uterine wall is thick. . My vaginal discharge occurs about 2 to 3 weeks after I gave birth to a child. Now my child has entered 5 months. I was sick with my husband before becoming pregnant again. But I thought it was normal … Bloodless was just a pain … It was very bloody. I reminded you that it was only the hymen.5.1 / 10 Tuesday I went for a doctor’s check-up and the doctor put a speculum in the cervix but only entered around part of the output simply because of pain and bleeding a lot. Tomorrow I want to go see a doctor for the treatment of Pap Smear. But afraid of being put sp ekulum afraid to bleed again a lot because the body is tired because of the blood that is as much good as at home after washing the genitals, the blood stops flowing.
Good evening Balqis, thank you for asking at HealthReplies.com. The conditions that you experience need to be examined one by one. First for vaginal discharge, which needs to be understood that vaginal discharge is basically normal, as a form of efforts to cleanse the body of the vaginal canal against bacteria and dead tissue. But indeed, not all vaginal discharge is normal. With leucorrhoea that is greenish and swollen as you experience it, there may be certain disease conditions there. The form can be a bacterial or parasitic infection that is triggered postpartum injury.
To ensure this you really have to check yourself to the obstetrician, and your steps have been right. As for the medicine given by your doctor, you cannot enter it all, you must report it to your doctor when you control it. There may be an error when entering the medicine, and certain instructions are needed to enter it. Because, if it is said that your uterine wall is thick, the drug is usually not inserted into the uterus, the drug is intended for the vagina, only inserted into the vagina, not to the uterus. And inserting drugs into the womb can not be done just like that. So this point also actually needs to be confirmed again with your doctor.
So the point is for vaginal discharge, you should check yourself with your obstetrician. If you are in doubt about the doctor's decision or feel you need a second opinion, check yourself with another obstetrician. The consultations that we have provided do not include second opinions because we do not check you directly.
Then regarding bleeding during intercourse, this is not possible because of the hymen. Because, the hymen must have been torn when you had sex the first time, moreover you have given birth to a child. So that bleeding can occur due to friction, vaginal atrophy conditions, infection, or the presence of certain injuries. The issue of bleeding must also be confirmed by a direct examination by an obstetrician, and if you are afraid that a speculum examination will later trigger bleeding, you can simply tell your doctor that you are experiencing the complaint. Your doctor will definitely make sure there is no bleeding before carrying out the examination. Or you can also postpone the examination until your condition is completely cured.
Meanwhile, avoid sexual intercourse, wear pants and underwear that are not tight, clean the genitals regularly from front to back, do not use scented pads, and immediately consult a doctor. So, hopefully answering your question.